当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Birational morphisms of regular schemes, Compositio Math. 91 (1994), no. 3, 325-339.

  • 2.On canonical fibrations of algebraic surfaces, Manuscripta Math. 83 (1994), no. 2, 161-169.

  • 3.An example concerning the translative kissing numbers of a convex body, Discrete & Comput Geom. 12 (1994), 183-188.

  • 4.William Y.C. Chen, A bijection for enriched trees, European J. Combin. 15 (1994) 337–343. [citations 2].

  • 5.F.-Y. Wang, Application of coupling method to the Neumann eigenvalue problem, Probability Theory Rel. Fields 98(1994), 299--306.

  • 6.F.-Y. Wang, Ergodicity for infinite-dimensional diffusion processes, Sci. Sin. (A) 37:2(1994), 137--146.

  • 7.F.-Y. Wang, Successful couplings for nongenerated diffusions on compact manifolds,} Acta Math. Sin. 37(1994), 116--121.

  • 8.M. F. Chen and F.-Y. Wang, Application of coupling method to the first eigenvalue on manifold, Sci. Sin.(A), 23:11(1993) (Chinese Edition), 1130-1140; 37:1(1994)(English Edition), 1-14.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态